# SDR AALA201706079016

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 73,645 hours, 26,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30656126
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR EMERGENCY EVACUATION SLIDE RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE/RAFT IAW JOB CARD 19L80025002.  OPERATIONAL CHECK GOOD.
